# SDR AALA20020503

- Difficulty date: April 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-ORD - TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED APPROXIMATELY 1 MINUTE AFTER TAKEOFF.  LIGHT EXTINGUISHED WITHIN 2 MINUTES OF MOVING SWITCHES TO HP BLEED OFF.  AIR INTERRUPTED AND LANDED BOS WITHOUT INCIDENT.  TIGHTENED LEFT AIR CONDITIONING PRESSURE 2EG VALUE V BAND CLAMP.  PERFORMED LEAK CHECK AT HIGH ENGINE POWER SETTING, NO LEAKS NOTED HIGH TEMPERATURE LIGHT DID NOT ILLUMINATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
